# SDR SWAA2013082919698

- Difficulty date: August 7, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 34,311 hours, 22,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 09530291
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE CABIN WINDOW BRACKET AFT OF STATION 889-R CRACKED IN UPPER & LOWER FWD.  REPAIRED DOUBLER IAW SRM.
